# SDR DALA2025050503463

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 97,274 hours, 45,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 OVER WING EXIT ROW EXIT SIGN FELL OFF. CORRECTIVE ACTION: REATTACHED EXIT SIGN REF B757 AMM 33-51. (7173760)
